• PamMHenson's Avatar

    PamMHenson shared an experience

    Clinical Trial (Cabozantinib 12-C-0205 at National Institute of Health in Bethesda, MD): Initially, very little side effects, for 2 months. Scans were very good with tumors in lungs shrinking. Then increased side effects of diarrhea and pancreatic enzymes elevated causing abdominal pain and nausea. Hospitalized for 10 days, so far. Trying to manage pain and nausea before hospital release.

  • PamMHenson's Avatar

    PamMHenson asked a questionKidney Cancer

    Cabozantinib causing elevated pancreatic enzyme levels, pancreatitis symptoms

  • PamMHenson's Avatar
  • PamMHenson's Avatar

    PamMHenson wrote on barryboomer's wall

    Been considering a Bullet for my Mom so that she can start drinking fruit, vegetable and supplement smoothies. My husband and I have a NutriBullet and it's Awesome. Wish we would have started sooner for her and myself but better late than never, I guess. Thanks Barry :-)

  • PamMHenson's Avatar

    PamMHenson asked a questionKidney Cancer

    Looking For Treatment/Trial Options/Suggestions?

    4 answers
    • barryboomer's Avatar
      barryboomer

      IF you are interested in Some Nutritional Approaches check out my profile page. Any questions and you can contact me through my wall. Good Luck!

      almost 3 years ago
    • MikeAnne's Avatar
      MikeAnne

      Pam,
      My husband had right kidney removed 2 years ago with same thing. He was put on Votrient for about one year until it stopped working (there are side effects, but they were tolerable), then afinitor which stopped working in 1/14 and now he is on Inlyta which has a lot of side effects (high blood pressure and way more exhaustion than the other 2 medicines). We are waiting to see how he does as he is now on blood pressure medicine too.

      I wish you the best--this is so hard for family to watch someone they love so uncomfortable and insecure about their future. Anne

      almost 3 years ago
    • PamMHenson's Avatar
      PamMHenson

      Thank You Anne. I'll ask my Mom's doctor about these meds as possible treatment options. I really appreciate the info.

      almost 3 years ago
  • PamMHenson's Avatar

    PamMHenson started following